# SDR DALA2022072005031

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,918 hours, 21,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 2L DOOR GUST LOCK BROKEN. CORRECTIVE ACTION: REMOVED BROKEN GUST LOCK COLLAR AND CATCH. INSTALLED NEW HOLD OPEN COLLAR & CATCH PER B757 AMM 52-11. CHECKS GOOD. (8438406)
